Rigidity Bibliography (12/28/2001)

Prepared by:

Joseph Malkevitch
Mathematics and Computing Department
York College (CUNY)
Jamaica, New York 11451-0001

Email: malkevitch@york.cuny.edu (for additions, suggestions, and corrections)

Baglivo, J. and J. Graver, Incidence and Symmetry in Design and Architecture, Cambridge U. Press, London, 1983.

Bolker, E. and H. Crapo, Bracing rectangular frameworks, Siam J. Appl. Math., 36 (1979) 473-490.

Connelly, R., The rigidity of certain cabled frameworks and the second-order rigidity of arbitrary triangulated convex surfaces, Advances in Mathematics 37 (1980) 272-298.

Connolly, R., On generic global rigidity, in Applied Geometry and Discrete Mathematics, DIMACS, Volume 4, American Mathematical Society, Providence, 1990, pp. 147.155.

Graver, J., Rigidity matroids, SIAM J. Discrete Math., 4 (1991) 355-368.

Graver, J. and B. Servatius, H. Servatius, Combinatorial Rigidity, American Mathematical Society, Providence, 1993.

Graver, J., Counting on Frameworks, Mathematical Association of America, Washington, 2001.

Laman, G., On graphs and rigid plane skeletal structures, J. Engineering Mathematics 4 (1970) 331-340.

Lovasz, L. and Y. Yemini, On generic rigidity in the plane, SIAM J. Alg. Disc. Methods 3 (1982) 91-98.

Otto, F., Tensile Structures, MIT Press, Cambridge, 1973.

Recski, A., Bracing cubic grids - a necessary condition, Discrete Math. 73 (1988) 199-206.

Recski, A., Matroid Theory and its Applications in Electrical Theory and in Statics, Springer-Verlag, Berlin, 1989.

Roth, B., Rigidity and flexible frameworks, Amer. Math. Monthly, 88 (1981) 6-21.

Roth, B. and W. Whiteley, Tensegrity frameworks, Trans. Amer. Math. Soc., 256 (1981) 419-445.

Servatius, B., Graphs, digraphs, and the rigidity of grids, UMAP Journal, 16 (1995) 43-70.

Tay, T., A new proof of Laman’s theorem, Graphs and Combinatorics, 9 (1993) 348-365.

Whiteley, W., Motions and stresses of projected polyhedra, Structural Topology 7 (1982) 13-38.

Whiteley, W., Matroids and rigid structures, in Matroid Applications, N. White, (ed.), Encyclopedia of Mathematics and Its Applications, Cambridge U. Press, New York,
p. 1-53.

Back to list of bibliographies